MAUDE Adverse Event Report: GENICON, INC. GENICON A-LI-GATOR CLIP APPLIER

GENICON, INC. GENICON A-LI-GATOR CLIP APPLIER
Model Number 360-010-001
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/03/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a review of complaint files between (b)(6) 2017 through (b)(6) 2019.
 
Event or Problem Description
The disposable clip applier a li-gator jammed and the doctor could not continue to use the clip applier.The event was a colelap for a male patient.In that procedure there was no injury to the patient and there was a delay in procedure but that not impact patient safety.

Brand Name
GENICON A-LI-GATOR CLIP APPLIER
Common Device Name
CLIP APPLIER
Manufacturer (Section D)
GENICON, INC.
6869 stapoint court
suite 114
winter park FL 32792
MDR Report Key10504866
Report Number3002590791-2020-00104
Device Sequence Number3182807
Product Code GDO
UDI-Device Identifier00877972006343
UDI-Public00877972006343
Combination Product (Y/N)N
Initial Reporter CountryVE
PMA/510(K) Number
K030269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/17/2022
Device Model Number360-010-001
Device Lot NumberJ0243-A
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/10/2019
Initial Report FDA Received Date09/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1